# SDR CIHA200697003

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1303 FRAME FIN WL (6) HAS WEB CRACKED LT SIDE +6 INCHES FROM BOTTOM.  STOP DRILLED CRACK AT WL 6 IAW EO CA 0909-06 REV N/C. VERIFIED CRACK STOPPED IAW NDTM PT 6 51-00-00 FIG 23.
